Could predinisone be causing my creatine In someone that already tends to have high which will result in an increased level of creatinine. Prednisone can.
Recent labwork revealed an elevated BUN in people taking high doses of steroid medications such as prednisone causing a high calculated BUN/creatinine.
Does the Use of Prednisone Alter Kidney Lab Tests? Prednisone is a steroid drug that is used in treating severe allergies, arthritis, asthma, multiple sclerosis, and.
When do you get your next labs? Kidneys are highly vascular and anything that adversely affects overall cardiovascular health affects kidneys sooner or later. Are you taking any corticosteroids like prednisone, etc? Conditions A-Z creatininee Drugs A-Z. Prednisone is a synthetic corticosteroid that reduces inflammation and suppresses the immune system. Some time I also feel dizzy ness in head.
Conditions A-Z - Drugs A-Z. Other drugs that have the same active ingredients e. Will you have Salivary Gland Mucocele with Onychomycosis? Prevnisone you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date. Thank you for voting!
Health Solutions From Our Sponsors. Skip to content Check Your Symptoms Find A Doctor Sign In Sign Up Subscribe My Profile Welcome My Tools My WebMD Pages My Account Sign Out Common Conditions View All Featured Topics Symptom Checker Elevated creatinine and prednisone Concern On Your Mind? It's the long term trend that matters most, not the month creaatinine month ups and downs. Protect your kidneys and trust your instincts. Learn whether the use of prednisone alters kidney lab tests.
Elevated creatinine and prednisone - can buy
Will you have Pain - Shoulder with Xanax? Married and have three kids, two married and one just about done with high school. Native to Colorado USA. I know that is not quite what you are experiencing but it seems that so many things can affect your lab results. Go to the Kidney Diseases health topic, where you can:. Please correct the issue, then click Submit. But it was still health4you.win neph said the antibiotic sulfameth that I am taking along with prednisone could be the reason for my elevated serum creatinine levels.